DocServer

Examples of discontinuous maximal monotone linear operators and the solution to a recent problem posed by B. F. Svaiter

Bauschke, Heinz H. and Wang, Xianfu and Yao, Liangjin (2010) Examples of discontinuous maximal monotone linear operators and the solution to a recent problem posed by B. F. Svaiter. J. Math. Anal. Appl., 370 (1). pp. 224-241.

Full text not available from this repository.
Item Type: Article
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 28 Sep 2012 12:05
Last Modified: 09 Oct 2012 16:47
URI: https://docserver.carma.newcastle.edu.au/id/eprint/1097

Actions (login required)

View Item